Thunderstorm Wind, Anderson
- When
- April 21, 4:41 AM CST
- Where
- Anderson County, 5 mi S of Palestine
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.683, -95.633
Trees down on FM 1990.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 21, 3:00 AM CST, 1 hour 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CDT FRI APR 21 2006 .DISCUSSION... CURRENT WATER VAPOR SATELLITE DATA INDICATES THAT UPPER TROUGH AXIS IS NOW BEGINNING TO LIFT EAST-NORTHEASTWARD ALONG THE RED RIVER THIS MORNING. RESIDUAL CONVECTIVE ACTIVITY LOCATED ACROSS THE NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA WILL COME TO AN END...AS THIS FEATURE ADVANCES EASTWARD TOWARD THE LOWER MISSISSIPPI VALLEY REGION LATER THIS MORNING. WILL MAINTAIN LOW CHANCE POPS ACROSS MAINLY THE EASTERN COUNTIES TO ACCOUNT FOR LINGERING MORNING ACTIVITY...WITH DRY CONDITIONS EXPECTED FOR REMAINDER OF THE AREA TODAY. DECENT RADIATIONAL COOLING CONDITIONS WILL BE IN PLACE OVERNIGHT...WITH LIGHT SOUTHERLY FLOW...CLEAR SKIES...AND DEWPOINTS IN THE LOWER 50S EXPECTED TO RESULT IN A PLEASANTLY COOL MORNING FOR MOST LOCATIONS...ESPECIALLY ACROSS THE EAST. HOWEVER...SHORTWAVE RIDGING ALOFT WILL RESULT IN A RAPID WARMING TREND ON SATURDAY...AS LOW-LEVEL MOISTURE RAPIDLY RETURNS TO THE AREA COURTESY OF AN INTENSIFYING LEE-SIDE TROUGH. THE SPECTRAL MODELS CONTINUE TO BE MORE AGGRESSIVE THAN THE NAM IN THE RETURN OF LOW-LEVEL MOISTURE ACROSS WESTERN TEXAS...AND SUBSEQUENT DEVELOPMENT OF CONVECTION ALONG THE DRYLINE ON SATURDAY AFTERNOON. THIS SOLUTION APPEARS PLAUSIBLE...WITH THE POTENTIAL FOR CONVECTION BEING MAINTAINED BY A STRENGTHENING LOW-LEVEL JET AND WARM ADVECTION AS IT MOVES NORTHEASTWARD ON SUNDAY MORNING. WILL ONLY LEAVE VERY SLIGHT CHANCES FOR PRECIPITATION ACROSS THE NORTHWEST COUNTIES...WITH SLIGHTLY BETTER CHANCES FOR DRYLINE CONVECTION TO AFFECT THE WESTERN COUNTIES OF THE AREA ON SUNDAY AFTERNOON. MODELS SUGGEST THAT THE LOW-LEVEL JET WILL INTENSIFY ACROSS THE AREA ONCE AGAIN ON MONDAY MORNING...AS SOUTHWEST U.S. UPPER TROUGH BEGINS TO MIGRATE EASTWARD TOWARD THE GREAT BASIN. STRENGTH OF FORCING AND DEPTH OF MOISTURE MAY ALLOW ISOLATED SHOWERS AND THUNDERSTORMS TO AFFECT MAINLY THE NORTHERN HALF OF THE AREA DURING THIS PERIOD. HOWEVER...A MORE ORGANIZED CONVECTIVE EVENT WILL LIKELY OCCUR FROM LATE MONDAY INTO TUESDAY...AS A COLD FRONT MOVES SOUTHWARD INTO NORTH TEXAS. HAVE INCREASED POPS FOR NORTHERN AREAS BEGINNING LATE ON MONDAY...WITH STORMS EXPECTED TO EXIT THE EASTERN COUNTIES DURING THE DAY ON TUESDAY. LATEST GFSLR/ECMWF ARE IN DECENT AGREEMENT ON GENERAL FEATURES OF THE UPPER LEVEL PATTERN ACROSS NOAM LATE NEXT WEEK...WITH THE ECMWF ADVERTISING A MORE INTENSE TROUGH ACROSS THE SOUTHWESTERN U.S. DESPITE THIS DIFFERENCE...IT APPEARS THAT THE FRONT WILL ONCE AGAIN STALL SOUTH OF THE FORECAST AREA...WITH ANOTHER ISENTROPICALLY INDUCED PRECIPITATION EVENT POSSIBLE FROM LATE WEDNESDAY INTO THURSDAY. HAVE INCREASED POPS DURING THIS TIME PERIOD...WITH HIGHEST CHANCES NEAR STALLED FRONTAL BOUNDARY ACROSS THE SOUTHERN ZONES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 56 87 67 / 10 0 0 0 WACO, TX 80 55 89 68 / 20 0 0 0 PARIS, TX 74 49 84 63 / 40 0 0 0 DENTON, TX 79 53 87 65 / 10 0 0 0 MCKINNEY, TX 78 52 86 65 / 20 0 0 0 DALLAS, TX 79 57 87 69 / 20 0 0 0 TERRELL, TX 77 52 86 65 / 30 0 0 0 CORSICANA, TX 79 55 86 66 / 30 0 0 0 TEMPLE, TX 81 55 90 69 / 20 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106- TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122- TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141- TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157- TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. && 65/DD
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 532 AM CDT FRI APR 21 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-212200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 532 AM CDT APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THERE IS A CHANCE OF THUNDERSTORMS MAINLY EAST OF A BOWIE...GRAHAM...GOLDTHWAITE LINE THROUGH ABOUT NOON TODAY. LIGHTNING WILL BE THE MAIN THREAT. SEVERE WEATHER IS NOT LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY ANOTHER CHANCE FOR THUNDERSTORMS WILL OCCUR LATE SUNDAY...MAINLY WEST OF A JACKSBORO...LAMPASAS LINE. WIDESPREAD SEVERE WEATHER AND FLOODING ARE NOT EXPECTED. HOWEVER...AN ISOLATED SEVERE STORM OR TWO COULD OCCUR...MAINLY EAST OF INTERSTATE 35 THIS MORNING. SCATTERED THUNDERSTORMS WILL BECOME ACTIVE ACROSS MUCH OF NORTH TEXAS MONDAY AND TUESDAY...AS A COLD FRONT MOVES INTO THE REGION. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. FINALLY...A CHANCE OF THUNDERSTORMS IS EXPECTED ACROSS NORTH TEXAS NEXT WEDNESDAY AND THURSDAY. AGAIN...SEVERE WEATHER CURRENTLY IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS EASTERN PORTIONS OF NORTH TEXAS...THROUGH ABOUT NOON TODAY. 26
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 103 AM CDT FRI APR 21 2006 TXZ144-159-210630- BOSQUE-MCLENNAN- 103 AM CDT FRI APR 21 2006 ...SIGNIFICANT WEATHER UPDATE... AT 103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CLIFTON...MOVING EAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...CLIFTON... LACY-LAKEVIEW...NORTHCREST...VALLEY MILLS AND WEST. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 206 AM CDT FRI APR 21 2006 TXZ159-210730- MCLENNAN- 206 AM CDT FRI APR 21 2006 ...SIGNIFICANT WEATHER UPDATE... AT 206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF LACY-LAKEVIEW...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS... HALLSBURG...HEWITT...LACY-LAKEVIEW...MART...NORTHCREST...ROBINSON... WACO AND WEST. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 520 AM CDT FRI APR 21 2006 TXZ148-211045- ANDERSON- 520 AM CDT FRI APR 21 2006 ...SIGNIFICANT WEATHER UPDATE... AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF PALESTINE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE NECHES...PALESTINE AND TUCKER. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM...ALONG WITH FREQUENT...DEADLY CLOUD TO GROUND LIGHTNING STRIKES. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. 65/DD
The Dallas/Ft Worth radar (KFWS), 186 km away, was scanning. The volume nearest the first event began at 10:40 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down on FM 1990.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501952.